Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On Depo shot. Ultrasound shows ovarian infection. Faint positive pregnancy test, late period. What to do?

Hi my name is ashley. I'm been going threw some issues with ny ovaiers. My doctor had ultrasounds sound done. But in march like the second week of my march I found out I had a becterially infection in my area. I'm on the depo shot and the medicine is one if the ones that knock it out. I didn't have my period that month and my period is about to be late again. I took a test yesterday but forgot to read the results for a few hours bc I'm packing to move. The test had a faint postive. What should I do. I want another baby but in scared it might not be real bc I think I have a cyst on my left ovarey.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

1. On the depo shot you will get very irregular bleeding or no bleeding at all. So it is not suprise that you are getting what you perceive to be a 'delayed' period.
2. A pregnancy test must be read within minutes - when it is allowed to sit for so long, it is common for it to read faintly positive
3. So, you need to repeat the pregnanct test when you have time to read it according to the packaging recommendations so that what you see is accurate!

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor